# SDR CALA2022120203268

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,109 hours, 34,498 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD Y RSVR LO LVL ON ECAM UPON ACFT VISUAL INSPECTION FOUND O RING DAMAGED ON YELLOW  HYD ITEM 40. SYSTEM MANIFOLD PRESS LINE  R/ R O RING AS REQUIRED REF AMM 29-13-14-000-001-A. RUN BOTH ENG AND PRESSURIZED ALL THREE SYST , NO LEAKS NOTED . ALL IND SHOWED NORMAL . IPC REF 29-13-14-02
